# SDR QXEA2013051601011

- Difficulty date: May 16, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES IN AFT CARGO DOOR MAIN HINGE SHAFT FORWARD AND AFT BEARING SUPPORTS. BLENDED OUT DAMAGE IAW SRM 51-14-00-02-04, REV 12. CONFIRMED CRACK FREE IN AFFECTED AREAS REF NTM 51-00-06-910-801, PT 1, REV 9.  MECHANICALLY MEASURED BLENDS FWD HINGE HAD A BLENDED AREA OF .75" X .1" X .020" AFT HINGE HAD BLENDS OF .140" X 1.1" X .060". MATERIAL LOSS FOUND TO BE IN LIMITS IAW RD8/4-52-954 ISSUE 1. CLEANED, ALODINED AND PRIMED TO RESTORE SURFACE PROTECTION IAW RD8/4-52-954 ISSUE 1. COMPLIED WITH TC RD8/4-52-954, WO 143293.
